Robitussin ME contains the expectorant Guaiphenesin, which increases the flow of natural secretions along the lower respiratory tract. It also contains Bromhexine Hydrochloride to liquefy and breakdown the secretions. This combination helps break up a cough – helps loosen congestion so you can cough it up and get it off your chest.
Do not use:
in children under 6 years of age
Ask your doctor before use:
if you have a chronic cough as occurs with smoking, or chronic lung disease such as asthma or emphysema
if you are pregnant or nursing a baby
Do not exceed the recommended dosage. Stop use and consult your doctor if you have a cough that persists for more than one week, tends to recur or is accompanied by fever, rash or persistent headache. These could be signs of a serious condition. In case of accidental overdose, discontinue use and seek professional assistance immediately. Keep out of reach of children.
Dosage: Every 8 hours orally when necessary
Adults & Children 12 years and over: 10 mL
Children 6 years – under 12 years: 5 mL
Do not exceed 3 doses in 24 hours. Also contains: Sodium benzoate and sodium saccharin. This product contains sorbitol (3.5g/ 10mL) which may have a laxative effect or cause diarrhoea.
Packed with tamper evident seal. Do not use if seal around cap is broken or missing.
Store below 25 °C.
Guaiphenesin 200mg/10mL, bromhexine hydrochloride 8mg/10mL, also contains: Sodium benzoate and sodium saccharin. This product contains sorbitol (3.5g/ 10mL).
Available in Selected Areas
City Food Drive 2019